# SDR CA120115003

- Difficulty date: December 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE LOST POWER AND THE PILOT HAD TO USE THE EMERGENCY POWER LEVER IN ORDER TO RECOVER POWER.  THE ACFT LANDED SAFELY AND TROUBLESHOOTING FOUND THE P3 AIR HEAT INOPERATIVE WHICH LEAD THE CUSTOMER TO BELIEVE THE P3 TUBE MAY HAVE BLOCKED, CAUSING THE POWER LOSS.  THE PROBLEM WAS RECTIFIED AND THE ACFT RETURNED TO SERVICE.
